# SDR AALA20101109DFW11

- Difficulty date: November 8, 2010
- Submitted: November 9, 2010
- Operation: Air carrier
- Aircraft: N785AN
- Make and model: Boeing 777223
- Aircraft serial: 30005
- Aircraft time: 44,424 hours, 5,491 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT NUMBER 2 DOOR RIGHT SIDEWALL ESCAPE PATH LIGHT HAS BULB INOPERATIVE.  REPLACED LAMP FOR RIGHT NUMBER 2 DOOR ESCAPE PATH LIGHT.  OPS CHECK NORMAL.
